# SDR CALA2022053001398

- Difficulty date: May 27, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757
- Aircraft serial: 32811
- Aircraft time: 61,400 hours, 20,086 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL REPORT SUBMITTED ON 5/30/22. HYD GEN ON EICAS S THE HYDRAULIC DRIVEN GENERATOR IS IN OPERATION HYD GEN IN CONTINUOUS OPERATION REQUEST MEL COMPLIED WITH. HMG INOP REF MEL 2425J C/W MEL. DISPATCH DESK: 38 NAME: JM DATE: 27-MAY-22- NOC DESK: OPB NAME: ADAM DATE: 27-MAY-22- APPROVED MEL 2425J HMG INOP.
